Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

How to get rid of clear and yellow heat bumps on buttocks?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 345 Questions
Question to get rid of clear and yellow heat bumps on butts
Posted Sat, 15 Sep 2012 in Skin Hair and Nails
Answered by Dr. Kruti 6 hours later

Thanks for posting your query. I am glad to be of assisting you.

Heat bumps on the buttocks are folliculitis which is a bacterial infection of the skin. These are caused by bacteria called staphylococcus aureus. Recurrent infections are caused because there is a constant presence of bacteria within the crack of the butt.

To treat these you need to apply bactroban cream twice a day to the lesions for 2 weeks and within the crack of the butt for one week, every month for 3 months.
This will help in treating and prevention of folliculitis.

You will require a prescription from your local doctor for bactroban.

Since you mentioned 'clear bumps' do you mean fluid filled? If yes, could you please post a picture here?

I await the pictures and or follow up queries which you may have; please let me know if you have any queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor